# SDR CALA2014052291139

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT MED NR 9 BEAM CRACKED AT GATE HINGE ATTACH HOLE.  REMOVED DAMAGE.  FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5211-01436.
